Kolmogorov Equations in Infinite Dimensions: Well-Posedness, Regularity of Solutions, and Applications to Stochastic Generalized Burgers Equations

Röckner M, Sobol Z (2006)
The Annals of Probability 34(2): 663-727.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Erscheinungsjahr
2006
Zeitschriftentitel
The Annals of Probability
Band
34
Ausgabe
2
Seite(n)
663-727
ISSN
00911798
Page URI
https://pub.uni-bielefeld.de/record/1874564

Zitieren

Röckner M, Sobol Z. Kolmogorov Equations in Infinite Dimensions: Well-Posedness, Regularity of Solutions, and Applications to Stochastic Generalized Burgers Equations. The Annals of Probability. 2006;34(2):663-727.
Röckner, M., & Sobol, Z. (2006). Kolmogorov Equations in Infinite Dimensions: Well-Posedness, Regularity of Solutions, and Applications to Stochastic Generalized Burgers Equations. The Annals of Probability, 34(2), 663-727. doi:10.1214/009117905000000666
Röckner, M., and Sobol, Z. (2006). Kolmogorov Equations in Infinite Dimensions: Well-Posedness, Regularity of Solutions, and Applications to Stochastic Generalized Burgers Equations. The Annals of Probability 34, 663-727.
Röckner, M., & Sobol, Z., 2006. Kolmogorov Equations in Infinite Dimensions: Well-Posedness, Regularity of Solutions, and Applications to Stochastic Generalized Burgers Equations. The Annals of Probability, 34(2), p 663-727.
M. Röckner and Z. Sobol, “Kolmogorov Equations in Infinite Dimensions: Well-Posedness, Regularity of Solutions, and Applications to Stochastic Generalized Burgers Equations”, The Annals of Probability, vol. 34, 2006, pp. 663-727.
Röckner, M., Sobol, Z.: Kolmogorov Equations in Infinite Dimensions: Well-Posedness, Regularity of Solutions, and Applications to Stochastic Generalized Burgers Equations. The Annals of Probability. 34, 663-727 (2006).
Röckner, Michael, and Sobol, Zeev. “Kolmogorov Equations in Infinite Dimensions: Well-Posedness, Regularity of Solutions, and Applications to Stochastic Generalized Burgers Equations”. The Annals of Probability 34.2 (2006): 663-727.
Link(s) zu Volltext(en)
Access Level
Restricted Closed Access